← Return to Side effects of Pristiq

Discussion
Native Floridian (@nativefloridian)

Side effects of Pristiq

Depression & Anxiety | Last Active: May 8 12:25pm | Replies (386)

Comment receiving replies
@bennyboy92

I am trying to come off this horrid drug, I did cut it, but scared I will never come off it

Jump to this post


Replies to "I am trying to come off this horrid drug, I did cut it, but scared I..."

Don’t give up! At one time or another we all needed this drug. It helped me tremendously. It keep me going for a long time. Now I don’t need it anymore and have discussed this with my Dr. He recommended tapering off every other day but I got real bad headaches doing that so I went back on it for another month. After finding this site, hearing everyone’s story I decided to cut them in half. It has worked so far. Now I am taking a half of a half I will admit I feel a little freaky but it is nothing I can’t or won’t handle. I just want you to know this site helped me and it will help you too. Good Luck.

I tried cutting a half into a half, but last time I did I got horrid night sweats. I will be frank, I am stopping this bad drug because of the “delayed ejaculation” side effect.

Well I have been cold turkey for two days. I don’t like it at all. I am feeling very muzzy. (Mentally fuzzy) I will do this!

OK so I am doing the same thing as you did and I am on 1/3 of 50mg. I feel a little spacey and unable to clearly articulate myself. Fuzzy head space I guess. Did this go away and how long did it take until you felt normal?

  Request Appointment